# SDR TWAA9900602

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 1-5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT CABIN ROWS 1 THRU 5 INOPERATIVE.  FOUND WIRE PULLED OUT OF CONNECTOR.  RECONNECTED WIRE.  CHECK-C 12-5-98 LAX.
